×

zbMATH — the first resource for mathematics

Found 223 Documents (Results 1–100)

100
MathJax
Budzban, Gregory (ed.) et al., Probability on algebraic and geometric structures. International research conference in honor of Philip Feinsilver, Salah-Eldin A. Mohammed, and Arunava Mukherjea, Southern Illinois University, Carbondale, IL, USA, June 5–7, 2014. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 668, 111-117 (2016).
MSC:  60J05
PDF BibTeX XML Cite
Full Text: DOI
Esteban, L. M. (ed.) et al., The Pyrenees international workshop and summer school on statistics, probability and operations research, SPO 2011, Jaca, Spain, September 13–16, 2011. Zaragoza: Universidad de Zaragoza (ISBN 978-84-15770-81-7/pbk). Monografías Matemáticas “García de Galdeano” 38, 117-127 (2013).
MSC:  91B30 60K15 60J75
PDF BibTeX XML Cite
Donati-Martin, Catherine (ed.) et al., Séminaire de probabilités XLV. Cham: Springer (ISBN 978-3-319-00320-7/pbk; 978-3-319-00321-4/ebook). Lecture Notes in Mathematics 2078. Séminaire de Probabilités, 277-300 (2013).
PDF BibTeX XML Cite
Full Text: DOI
Graczyk, Piotr (ed.) et al., Orthogonal families and semigroups in analysis and probability. Selected papers based on the presentations at the CIMPA workshop, Mérida, Venezuela, 2006. Paris: Société Mathématique de France (ISBN 978-2-85629-362-1/pbk). Séminaires et Congrès 25, 195-249 (2012).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software